# SDR AALA20181127004

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,974 hours, 26,111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3033
- Part serial: 476306
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HYDRAULIC PRESSURE WENT TO 0 WHEN PUMP WAS SWITCHED TO LOW.  PRESSURE SHOWED 3000 WITH SWITCH ON HIGH.  AN EMERGENCY WAS DECLARED, AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE RIGHT ENGINE HYDRAULIC PUMP IAW AMM 29-10-05, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
